# SDR CA960826080

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: ALU8421LS
- Condition: Seized
- Location: Generator
- Part time: 511 hours
- Component: Prestolite, ALU8421LS
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

(CAN) GENERATOR LIGHT ILLUMINATED IN FLIGHT. AIRCRAFT LANDED AND MAINTENANCE FOUND THE BEARINGS SEIZED. ALTERNATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
